Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45923
標題: Oblique impact of water waves on thin porous walls
作者: Hsu, H.J.
謝平城
Huang, L.H.
Hsieh, P.C.
關鍵字: wavemaker theory;transmission
Project: Journal of Engineering Mechanics-Asce
期刊/報告no:: Journal of Engineering Mechanics-Asce, Volume 131, Issue 7, Page(s) 721-732.
摘要: 
There is a paradoxical phenomenon in earlier studies when the incoming water wave is parallel to a porous breakwater, the water wave permeates completely without regard to the largeness of the the porosity of the porous breakwater. For solving the problem of the water waves obliquely impacting upon the thin porous wall, a new boundary condition on the thin porous wall-which can remedy the above mentioned paradoxical phenomenon-is proposed based on the concept that the incident angle remains unchanged when the water wave permeates into the wall. According to this new boundary condition, an analytic solution of an oblique water wave impacting on a thin porous wall of any permeability is obtained. It is found that the above paradoxical phenomenon, as the water wave is parallel to a thin porous wall, disappears. And, as the incident angle approaches 90 degrees, the reflection coefficient and the transmission coefficient reasonably converge to 1 and 0, respectively, while on the contrary those in the earlier investigations converge to 0 and 1.
URI: http://hdl.handle.net/11455/45923
ISSN: 0733-9399
DOI: 10.1061/(asce)0733-9399(2005)131:7(721)
Appears in Collections:水土保持學系

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.